# SDR UALA2012091305170

- Difficulty date: September 11, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,283 hours, 13,667 cycles
- Engine: Pwa PW4056
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON EXTERNAL POWER DOOR THAT ATTACHES DOOR TO AIRCRAFT.  INSTALLED SERVICEABLE JUMPER STRAP PER SWP.
